# SDR N6WA2023073102

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10225
- Aircraft time: 42,293 hours, 30,073 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P62
- Part serial: LMDL1027
- Condition: Inoperative
- Location: Left Eng
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L FADEC CAUTION MSG (INFLIGHT SHUTDOWN). R/R LEFT FADEC IAW CRJ AMM 73-21-01. OPS CHECK GOOD
